# SDR QR9R20220729001

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723269697
- Aircraft time: 2,766 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800878002
- Part serial: 485
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIPT OF TRIM ACTUATOR FROM SUPPLY AND UPON REMOVAL FROM BOX, MAINTENANCE DETECTED THE TRIM ACTUATOR MOUNTING FLANGE WAS BENT.
